# SDR WX0A2021050373694

- Difficulty date: April 20, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 59,936 hours, 24,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE S1 CHECK OF PASSENGER CABIN FLOOR STRUCTURE, FOUND CORROSION LOCATED ON LONGITUDINAL BEAM Y122 AT FR 66 AREA / REPLACED LONGITUDINAL BEAM BTW FR 64 - 66 AND Y122 PER SRM 51-72-11."
